# SDR GTIA20121026499

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 18,714 hours, 9,050 cycles
- Engine: Iae V2524A5
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: 330400M01
- Part serial: AG08194
- Condition: Failed
- Location: Thrust Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 THRUST LEVER DISAGREE POSITION.   R & R THROTTLE CONTROL UNIT IAW AMM 76-11-19-000-041A.  OPS CHECKED IAW AMM 76-11-00-710-040-A. OPS CHECKED OK.
